Volume 14, issue 4 (2010)

Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Heegaard surfaces and the distance of amalgamation
1871

Tao Li

Bounds on exceptional Dehn filling II
1921

Ian Agol

The Maskit embedding of the twice punctured torus
1941

Caroline Series

Perturbative invariants of 3–manifolds with the first Betti number 1
1993

Tomotada Ohtsuki

Homotopy groups of the moduli space of metrics of positive scalar curvature
2047

Boris Botvinnik, Bernhard Hanke, Thomas Schick and Mark Walsh

Planar open books, monodromy factorizations and symplectic fillings
2077

Olga Plamenevskaya and Jeremy Van Horn-Morris

Espace des modules marqués des surfaces projectives convexes de volume fini
2103

Ludovic Marquis

The rational homology of spaces of long knots in codimension $\gt 2$
2151

Pascal Lambrechts, Victor Turchin and Ismar Volić

Relative rounding in toric and logarithmic geometry
2189

Chikara Nakayama and Arthur Ogus

Twist-rigid Coxeter groups
2243

Pierre-Emmanuel Caprace and Piotr Przytycki

On the classification of gradient Ricci solitons
2277

Peter Petersen and William Wylie

Correction to “A cartesian presentation of weak $n$–categories”
2301

Charles Rezk

Fibered knots and potential counterexamples to the Property 2R and Slice-Ribbon Conjectures
2305

Robert E Gompf, Martin Scharlemann and Abigail Thompson

Adams operations in smooth $K$–theory
2349

Ulrich Bunke

Action minimizing properties and distances on the group of Hamiltonian diffeomorphisms
2383

Alfonso Sorrentino and Claude Viterbo

Circle homeomorphisms and shears
2405

Dragomir Šarić

Algebraic and geometric convergence of discrete representations into $\mathrm{PSL}_2\mathbb{C}$
2431

Ian Biringer and Juan Souto

Describing the universal cover of a noncompact limit
2479

John Ennis and Guofang Wei

Publication of this issue is now complete.